# SDR ASMF20200603022

- Difficulty date: March 23, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 48,221 hours, 21,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A DISBONDED AND ERODED OF LT OUTBOARD AFTER FLAP.  MAINTENANCE PERSONNEL PERFORMED REVISION TO DISBONDED AND ERODED 2 AT UPPER AND LOWER SKIN ON TRAILING EDGE INBOARD CORNER OF LT OUTBOARD AFTER FLAP, FROM OTEF STA 88.2 TO OTEF STA 97.2.  THE BOND TEST AND CTTU INSPECTIONS WERE PERFORMED DELIMITED LOWER SKIN DAMAGED AREAS IAW NDTM PART 4, 51-00-02 05.  THE INNER AND UPPER SKIN ON TRAILING EDGE OF LT OUTBOARD AFTER FLAP WERE REPAIRED IAW SRM 57-53-01-2R-4 FIGURE 201.  THE BOND TEST AND CTTU INSPECTIONS AT UPPER AND LOWER SKIN WERE PERFORMED ON REPAIRED AND SURROUNDING AREA WITH NO DISBONDS FOUND IAW NDTM PART 4, 51-00-02 05.  THE OUTBOARD AFT FLAP WAS REMOVED AND INSTALLED IAW AMM 27-51-22-400-801, ALL CORRECT.
